Aa
A
A
Close
Avatar_universal
Taking Cymbalta and Phentermine
Hi,

I am currently taking 60mg of Cymbalta. I would like to try Duromine (Phentermine) just wondering if anyone has tried these two drugs together and if they have had any serious or any side effects or issues at all? Thanks
Cancel
1 Answers
Page 1 of 1
351246_tn?1379685732
Hi!
I am sorry, but please do not take any medications without asking your doctor first. Cymbalta increases the side effects of phentermine causes more anxiety, stress, restlessness, and a serious condition called serotonin syndrome.  Please discuss with your doctor before starting any medication with Cymbalta. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
351246_tn?1379685732
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Taking Cymbalta and Phentermine
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ